Zur effektiven Stabilität des Mondes

A., Wintner

Mathematische Zeitschrift (1930)

  • Volume: 32, page 679-698
  • ISSN: 0025-5874; 1432-1823

How to cite


Wintner, A.,. "Zur effektiven Stabilität des Mondes." Mathematische Zeitschrift 32 (1930): 679-698. <http://eudml.org/doc/168253>.

author = {Wintner, A.,},
journal = {Mathematische Zeitschrift},
pages = {679-698},
title = {Zur effektiven Stabilität des Mondes},
url = {http://eudml.org/doc/168253},
volume = {32},
year = {1930},

AU - Wintner, A.,
TI - Zur effektiven Stabilität des Mondes
JO - Mathematische Zeitschrift
PY - 1930
VL - 32
SP - 679
EP - 698
UR - http://eudml.org/doc/168253
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.